# SDR HALA2023032800124

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 DURING M CHECK, RHW BUTTSTRAPS F5755080020300(QTY 02), F57550465203000(QTY 01) WERE FOUND SEVERELY CORRODED AND REQUIRED REPLACEMENT. DUE TO LONG LEAD TIME OF SPARES, LOCAL MANUFACTURING WAS SOUGHT FROM AIRBUS. LOCAL MANUFACTURING APPROVAL WAS GIVEN, HOWEVER RAW MATERIAL ABS5216-04 EXTRUSION WAS NOT READILY AVAILABLE. CORRECTIVE ACTION: BUTTSTRAPS REMOVED, SENT FOR FABRICATION AND INSTALLED AS PER SRM 51-42-11. ACCOMPLISHED ER/A 607109-14. (2691833)
